# SDR ASAA2019110231230

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 48,766 hours, 14,461 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF0328
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 45,344 hours, 13,474 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#2 ENGINE WOULD NOT ROTATE WHEN START SWITCH PUT TO GND. NO ROTATION AT ALL. GROUNDED - YES. REMOVED AND REPLACED #2 ENG STATER PER B737-800 AMM 80-11-01, SERVICED WITH OIL AND PERFORMED GVI, NO DAMAGE NOTED AND ALL CHECKS GOOD. STARTER IS SECURE, A/C GOOD FOR SVC.
